RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 120, Number 3, Pages 475–476 (Mi dan23074)  

MATHEMATICS

Some homologous invariants of equimorphous transformations

E. S. Tikhomirova

Belgorod State Pedagogical Institute

Full text: PDF file (248 kB)

Bibliographic databases:
Presented: П. С. Александров
Received: 30.12.1957

Citation: E. S. Tikhomirova, “Some homologous invariants of equimorphous transformations”, Dokl. Akad. Nauk SSSR, 120:3 (1958), 475–476

Citation in format AMSBIB
\Bibitem{Tik58}
\by E.~S.~Tikhomirova
\paper Some homologous invariants of equimorphous transformations
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 120
\issue 3
\pages 475--476
\mathnet{http://mi.mathnet.ru/dan23074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0105094}
\zmath{https://zbmath.org/?q=an:0084.39201}


Linking options:
  • http://mi.mathnet.ru/eng/dan23074
  • http://mi.mathnet.ru/eng/dan/v120/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019